# SDR DALA2023112709719

- Difficulty date: November 22, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N934AT
- Make and model: Boeing 717-200
- Aircraft serial: 55070
- Aircraft time: 55,124 hours, 39,844 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER PADS WERE REMOVED, PUNCTURE AND CRACKS WERE FOUND ON LOWER MOVABLE FLAP VANE UPPER SKIN AT RH WING. SUMMARY OF NRC 00407: MOVABLE FLAP VANE OF RH WING WAS REPAIRED PER ER/A 613241-14 REV ORIGINAL SECTION I: PERMANENT REPAIR. ASSOCIATED ER/A 14-613241 ADDED FOR AC 9565. (LP #0077974)
